# SDR CA990223002

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Broken
- Location: Mlg
- Part time: 197 hours
- Component: 12436001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT DRAG LINK BOLT FOUND WITH THE BOLT HEAD SHEARED OFF.  SUBMITTER STATED THIS IS THE SECOND ONE FOUND IN 200 HOURS ON THE SAME AIRCRAFT.
